MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Physician intended to use a micro introducer kit during treatment of patients great saphenous vein (gsv).The ifu (instruction for use) was followed during preparation, procedure, post-procedure.A guidewire was used for insertion of catheter.Tumescent infiltration was not utilized.Local anesthesia was used.Compression was not used.It is reported the 0.018 stainless steel access guidewire broke in half inside the patient leg upon access as the physician was removing it from the access site along w the blue dilator.Patient complained of pain.All pieces were accounted for.A replacement guidewire was used to complete procedure and vein is reported to have closed.No additional treatment required.No further patient injury reported.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used sample was returned to argon from the customer for review.A visual inspection was performed on the returned product.The visual inspection established that the guidewire was broken.Capa: ca-00040 has been initiated to address the broken guidewire issue, and the capa will identify the specific causes and corrective actions to be taken.As part of the capa process, a mdt/argon root cause investigation team was assembled.An evaluation of the internal records was performed, discussion was conducted with wire manufacturer and supplier engineering change orders were also reviewed for the last five years.There were no non-conformance found based on metallurgy and no engineering changes identified.A definite root cause was not identified for this failure mode and no immediate corrections were made due to absence of initial root cause identification.Several action items have been planned to be implemented to address this reported event.Tensile test will be implemented per test method, retraining program and certification program plan for polishing silver soldering will be put in place.If new information is available in future, a follow-up report will be submitted accordingly.
 
Event or Problem Description

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16503147
Report Number0001625425-2023-00996
Device Sequence Number6190671
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public10884521140295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11449658
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
03/02/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/27/2023
08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown